# SDR CA000830042

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 4,823 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 1,269 hours
- Component: Propeller Hub, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN RETENTION THREAD. SEE MCCAULEY SB # 205B
